# SDR 3EJA950JS042925

- Difficulty date: April 29, 2025
- Submitted: April 29, 2025
- Operation: Air carrier
- Aircraft: N950JS
- Make and model: Cessna 680CE
- Aircraft serial: 6800120
- Aircraft time: 10,281 hours, 6,135 cycles
- System (JASC): 2730 · Elevator Control System
- Part: Control Cable
- Part number: S39664B4588K
- Condition: Frayed
- Location: Zone 300
- Part time: 10,281 hours, 6,135 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED INSPECTION THE ELEVATOR CABLES FAILED INSPECTION WITH MORE THAN 6 STRANDS.
